# SDR SWAA2024030448591

- Difficulty date: February 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231KF CRACKED<[01] REMOVED DAMAGE FLOOR PANEL; FABRICATED PANEL; AND INSTALLED FLOOR PANEL 231KF REF DWG 143A5810-522 AND AMM 53-21-00-400-801;[02] VERIFIED STEP 1
